IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v30y1996i1p1-7.html
   My bibliography  Save this article

A note on strong approximation for quantile processes of strong mixing sequences

Author

Listed:
  • Yu, Hao

Abstract

In this note we give a short proof that a quantile process based on strong mixing sequences can be approximated by a Gaussian process almost surely. Our result improves Theorem 2 of Fotopoulos et al. (1994), with lighter strong mixing decay rate and wider intervals.

Suggested Citation

  • Yu, Hao, 1996. "A note on strong approximation for quantile processes of strong mixing sequences," Statistics & Probability Letters, Elsevier, vol. 30(1), pages 1-7, September.
  • Handle: RePEc:eee:stapro:v:30:y:1996:i:1:p:1-7
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-7152(95)00194-8
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Babu, Gutti Jogesh & Singh, Kesar, 1978. "On deviations between empirical and quantile processes for mixing random variables," Journal of Multivariate Analysis, Elsevier, vol. 8(4), pages 532-549, December.
    2. Fotopoulos, S. B. & Ahn, S. K., 1994. "Strong Approximation of the Quantile Processes and Its Applications under Strong Mixing Properties," Journal of Multivariate Analysis, Elsevier, vol. 51(1), pages 17-45, October.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Ghalibaf, M. Bolbolian & Fakoor, V. & Azarnoosh, H.A., 2010. "Strong Gaussian approximations of product-limit and quantile processes for truncated data under strong mixing," Statistics & Probability Letters, Elsevier, vol. 80(7-8), pages 581-586, April.
    2. Ajami, M. & Fakoor, V. & Jomhoori, S., 2011. "The Bahadur representation for kernel-type estimator of the quantile function under strong mixing and censored data," Statistics & Probability Letters, Elsevier, vol. 81(8), pages 1306-1310, August.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:30:y:1996:i:1:p:1-7. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.